Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  I hv been having problems of d

Total Views: 10946

I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.

PAST HISTORY : Mildly hypertensive and hv been on amlodipin 5 mg one tablet every day last 17 yrs. I hv a lower back problem for which I hv been on an yogic exercise regime last several years and it helps to keep the problem under check. Otherwise no real health issues. I generally sleep well tho' sometimes, like the current week, sleep is somewhat disturbed.

1 Answers

Hi,

Tablet Vertin is used for relief of vertigo due to several reasons, but it is to be known why is this vertigo occurring. For that reason MRI and other tests needs to be done.

The possible causes could be some problem in the brain or ear. If there is chronic disease in the ear, the internal ear is effected and there will be vertigo. The duration of vertigo will depend on the cause. To prevent worsening of symptoms during episodes of vertigo, try the following:
- Keep still, sit or lie down when symptoms occur and gradually resume activity.
- Avoid sudden position changes.
- Do not try to read when symptoms occur.
- Avoid bright lights.
- You may need help walking when symptoms occur.
- Avoid hazardous activities such as driving, operating heavy machinery, and climbing until 1 week after symptoms have disappeared.

Other treatment depends on the cause of the vertigo.

Feel free to ask more questions. Wish you a speedy recovery.

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
My father is 78 years old and has been suffering from constipation for the last 2 years. He has also lost a lot of weight around 10 kgs in this time span. In the last couple of months he has been complaining that his abdominal muscles have torn due to bowel straining and now he says there is loss of muscle in his stomach area. Which is why when he lies down everything is fine but when he sits up and walks around he feels like he is carrying a weight in his stomach. After intake of food it becomes worse and he also gets bloating. We have done all possible tests - colonoscopy, CT scan, ultrasound sometime last year and everything was clear. The doctors gave a verdict of idiopathic constipation and left it at that. His blood work is fine, haemoglobin levels, cholestrol etc. He still suffers from constipation. His prostrate is enlarged but results are fine. What is the solution to his stomach muscle problem ? Is it lack of exercise, lack of protein ? He doesnt have a pot belly and has never had and had always been physically active and fairly slender.
1 Answer
Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu
2 Answers
Sir i am suffering from knee sweeling in my rt knee for 6 month,two times i hv removed water(aspiration) from it bt never found relief.some time it decrease and some time increase.all tests x rays,crp,esr are normal not yet i found any relief.4 years ago same problem were in my lft knee and dr. Removed 2 pieces(tissue) from lft knee which were found normal(non specific),till one month after surgery i couldn't bent knee even a little bit,i took physiotherapy by wax and till 9 months i could bent it onle 80% after 1.5 or 2 year i could bent it properly 100 bt with pain,still there is pain when i bent it proper,and also swelling in rt knee.Dr.'s Of hospital in which i get surgery 4 yrs ago said that same surgery will pass in rt knee,bt i am afraid because still there is pain in my lft knee,if i pass again surgery in rt knee i will face same problem of pain in my rt knee,please advice me sir if there another way to get treated without surgery like med. Or i should get treated by surgery,i am just 23 yr old boy,still there is whole life for me to live please help me.
1 Answer
Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?
1 Answer
Top Related Topics
dizziness
spinning
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -